Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/988
Type: Artigo de periódico
Title: Bayesian analysis for a skew extension of the multivariate null intercept measurement error model
Author: CANCHO, V. G.
AOKI, Reiko
LACHOS, V. H.
Abstract: Skew-normal distribution is a class of distributions that includes the normal distributions as a special case. In this paper, we explore the use of Markov Chain Monte Carlo (MCMC) methods to develop a Bayesian analysis in a multivariate, null intercept, measurement error model [R. Aoki, H. Bolfarine, J.A. Achcar, and D. Leao Pinto Jr, Bayesian analysis of a multivariate null intercept error-in -variables regression model, J. Biopharm. Stat. 13(4) (2003b), pp. 763-771] where the unobserved value of the covariate (latent variable) follows a skew-normal distribution. The results and methods are applied to a real dental clinical trial presented in [A. Hadgu and G. Koch, Application of generalized estimating equations to a dental randomized clinical trial, J. Biopharm. Stat. 9 (1999), pp. 161-178].
Subject: Skew-normal distribution
Gibbs algorithm
skewness
multivariate null intercepts model
measurement error
Country: Inglaterra
Editor: ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD
Rights: fechado
Identifier DOI: 10.1080/02664760802319667
Address: http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000262849300003&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
http://dx.doi.org/10.1080/02664760802319667
Date Issue: 2008
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
art_CANCHO_Bayesian_analysis_for_a_skew_extension_of_2008.pdfpublished version393.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.